# SDR MASA2020051610069

- Difficulty date: May 16, 2020
- Submitted: May 16, 2020
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 38,979 hours, 31,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16-20 (3) CEILING EMER LTS INOP.  PLACED ON MEL
